skin-hair-icon
Hyperhidrosis
Sweaty palms and feet.every time my hand palms and feet are sweating.Few months before I took amitone 10 tablets for 20 days..after that I stopped medicine then my sweating increased..please help me..Thank you
354 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Thanks for the query. You seem to be having a condition called hyperhidrosis. On evaluation, a cause can be found on few occasions and that can be helpful to treat you. Many a times when the cause is not known , empirical treatments are offered like the ones you are doing. Iontophoresis and botulinum toxins are other treatment options with independent merits and demerits. Discuss about oral medications also with your doctor.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
Avoid Self Medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.